# SDR JJBA20240918015

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 38,396 hours, 26,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 13318
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,881 hours, 3,542 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGN INOPERATIVE ABOVE SERVICE DOOR. REMOVED AND REPLACED EMERGENCY BATTERY #2. OPS CHECK SAT.
